مجله علمی پژوهشی سازمان نظام پزشکی
Volume 35, Issue 1 (2017)                   jmciri 2017, 35(1): 96-103 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mirghasemi S A, Talebizadeh M, Sadeghi M S. Probable Role of Oral Contraceptive Pill (OCP) in the Development of Femoral Head Osteonecrosis. jmciri 2017; 35 (1) :96-103
URL: http://jmciri.ir/article-1-2698-en.html
Ortopedic group ( Qom U.M.S )
Abstract:   (4388 Views)
Background: Femoral head osteonecrosis is a condition that caused decreased femoral head blood supply. The risk factors which involving in this disease including long time corticosteroid consumption, smoking, alcoholism. In this report, we aim to introduce a case of avascular necrosis of femoral head in a woman with a history of OCP consumption.
Case report:A 24 Y/O woman presented with  pain in pelvis and both thighs within past 7 months, which radiated to legs and toe tips. 13 months ago, she had a history of OCP consumption for 2 months. After that she had to stop continuing the OCP taking as a result of headache, vertigo and blurred vision; and then her symptoms proved after 7 days treating with prednisone (total dose of 350mg). She developed pain in her legs and disability of doing routines 6 months later.
 
Full-Text [PDF 506 kb]   (1036 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.